# SDR UALA2012060803172

- Difficulty date: June 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,775 hours, 10,561 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emerency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG LAV 101 RT INOP.  SUPPLEMENTAL DATA UPDATE, REPLACED BATTERY AND POWER SUPPLY UNIT.
